Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2nd time worse than 1st?

Anonymous
Posted by Anonymous
  • 0 Replies
I currently an on my second Mirena , with my first, I had NO issues, no side effects (mood swings, weight gain-except butt and boobs, no periods, etc...) This time though, I an wondering if I am just going through postlartum issues (8mths pp) still, or if its the Mirena... I would think my body would react the same... But idk... Thoughts?

I'm considering taking it out and switching bc, but no clue what to use, my first was a pill baby, so that's out of the Question...
Posted by Anonymous on May. 24, 2013 at 4:11 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)